Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Aproximación asintótica")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 10108

  • Page / 405

Selection :

  • and

Échange de limites en théorie asymptotique de coques. II: En premier lieu, l'épaisseur tend vers zéro = Interchanging limits in asymptotic shell theory. II. First, the thickness approaches zeroCIARLET, P. G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 2, pp 227-233, issn 0764-4442Article

Développement asymptotique de la solution générale du problème de Hill régulariséKUZ'MINYKH, V. A.Astronomičeskij žurnal. 1987, Vol 64, Num 2, pp 426-430, issn 0004-6299Article

Asymptotics of the many-whirls representation for Aharonov-Bohm scatteringBERRY, M. V.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 35, issn 1751-8113, 354002.1-354002.9Article

Asymptotic evaluation of the pulse train radiated by an angled beam and fluid coupled rectangular ultrasonic transducerZAKHAROV, D. D; FRADKIN, L. Ju.The Journal of the Acoustical Society of America. 2010, Vol 127, Num 3, pp 1267-1278, issn 0001-4966, 12 p., 1Article

On a sharp sobolev-type inequality on two-dimensional compact manifoldsNOLASCO, M; TARANTELLO, G.Archive for rational mechanics and analysis. 1998, Vol 145, Num 2, pp 161-195, issn 0003-9527Article

The method of investigation of defects system influence on stress-strain state of elastic bodiesGORYACHEVA, I. G; FELDSTEIN, I. V.Zeitschrift für angewandte Mathematik und Mechanik. 1996, Vol 76, pp 173-174, issn 0044-2267, SUP5Conference Paper

Further results on generalized elliptic-type integralsKALLA, S. L; LEUBNER, C; HUBBELL, J. H et al.Applicable analysis (Print). 1987, Vol 25, Num 4, pp 269-274, issn 0003-6811Article

Une théorie asymptotique des plaques minces piézoélectriques = An asymptotic theory of thin piezoelectric platesATTOU, D; MAUGIN, G. A.Comptes rendus de l'Académie des sciences. Série 2, Mécanique, Physique, Chimie, Sciences de l'univers, Sciences de la Terre. 1987, Vol 304, Num 15, pp 865-868, issn 0764-4450Article

An asymptotic expansion for the first derivative of the generalized Riemann zeta functionELIZALDE, E.Mathematics of computation. 1986, Vol 47, Num 175, pp 347-350, issn 0025-5718Article

The common asymptotic nature of methods of solving problems of the theory of elasticity for slabs and platesRYABENKOV, N. G; FAIZULLINA, R. F.Journal of applied mathematics and mechanics. 2006, Vol 70, Num 3, pp 399-407, issn 0021-8928, 9 p.Article

On uniform asymptotic expansions and associated polynomialsSONI, K; SLEEMAN, B. D.Journal of mathematical analysis and applications. 1987, Vol 124, Num 2, pp 561-583, issn 0022-247XArticle

A systematic formula for the asymptotic expansion of singular integralsGUERMOND, J. L.Zeitschrift für angewandte Mathematik und Physik. 1987, Vol 38, Num 5, pp 717-729, issn 0044-2275Article

Sharp Sobolev Asymptotics for Critical Anisotropic EquationsEL HAMIDI, Abdallah; VETOIS, Jérome.Archive for rational mechanics and analysis. 2009, Vol 192, Num 1, pp 1-36, issn 0003-9527, 36 p.Article

A complete asymptotic analogue of Timoshenko's beam vibration equationKATHNELSON, A. N.Journal of sound and vibration. 1995, Vol 187, Num 4, pp 713-716, issn 0022-460XArticle

Plancherel-Rotach-type asymptotics for orthogonal polynomials associated with exp (-x6/6)RONG-CHYU SHEEN.Journal of approximation theory. 1987, Vol 50, Num 3, pp 232-293, issn 0021-9045Article

Additive functions on arithmetic progressionsHILDEBRAND, A.Journal of the London Mathematical Society. 1986, Vol 34, Num 3, pp 394-402, issn 0024-6107Article

Globally Minimizing Parabolic Motions in the Newtonian N-body ProblemMADERNA, E; VENTURELLI, A; RABINOWITZ, P et al.Archive for rational mechanics and analysis. 2009, Vol 194, Num 1, pp 283-313, issn 0003-9527, 31 p.Article

Asymptotic evaluation of the Keesom integralBATTEZZATI, Michele; MAGNASCO, Valerio.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 41, pp 9677-9684, issn 0305-4470, 8 p.Article

Dynamic heaviest paths in DAGs with arbitrary edge weightsKATRIEL, Irit.Lecture notes in computer science. 2004, pp 190-199, issn 0302-9743, isbn 3-540-21836-X, 10 p.Conference Paper

Analysis of a recurrence arising from a construction for nonblocking networksPIPPENGER, N.SIAM journal on discrete mathematics (Print). 1995, Vol 8, Num 2, pp 322-345, issn 0895-4801Article

Asymptotic final size distribution of the multitype reed-frost processSCALIA-TOMBA, G.Journal of applied probability. 1986, Vol 23, Num 3, pp 563-584, issn 0021-9002Article

A note on the uniform asymptotic expansion of integrals with coalescing endpoint and saddle pointsLEUBNER, C; RITSCH, H.Journal of physics. A, mathematical and general. 1986, Vol 19, Num 3, pp 329-335, issn 0305-4470Article

On the rigidity of certain surfaces with folds and applications to shell theoryGEYMONAT, G; SANCHEZ-PALENCIA, E.Archive for rational mechanics and analysis. 1995, Vol 129, Num 1, pp 11-45, issn 0003-9527Article

On the scaling function asymptotics τ→0 of correlator in the On#75φ4-modelANTONOV, N. V; VASILIEV, A. N; STEPANENKO, A. S et al.Teoretičeskaâ i matematičeskaâ fizika. 1991, Vol 88, Num 1, pp 149-152, issn 0564-6162Article

On a divisor problem in arithmetic progressionsNOWAK, W. G.Journal of number theory (Print). 1989, Vol 31, Num 2, pp 174-182, issn 0022-314XArticle

  • Page / 405